Accessibility navigation


A mathematical approach to chemical equilibrium theory for gaseous systems—II: extensions and applications

Liu, Y., Liu, Y. and Drew, M. G. B. (2013) A mathematical approach to chemical equilibrium theory for gaseous systems—II: extensions and applications. Journal of Mathematical Chemistry, 51 (2). pp. 741-762. ISSN 0259-8897

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s10910-012-0109-4

Abstract/Summary

Straightforward mathematical techniques are used innovatively to form a coherent theoretical system to deal with chemical equilibrium problems. For a systematic theory it is necessary to establish a system to connect different concepts. This paper shows the usefulness and consistence of the system by applications of the theorems introduced previously. Some theorems are shown somewhat unexpectedly to be mathematically correlated and relationships are obtained in a coherent manner. It has been shown that theorem 1 plays an important part in interconnecting most of the theorems. The usefulness of theorem 2 is illustrated by proving it to be consistent with theorem 3. A set of uniform mathematical expressions are associated with theorem 3. A variety of mathematical techniques based on theorems 1–3 are shown to establish the direction of equilibrium shift. The equilibrium properties expressed in initial and equilibrium conditions are shown to be connected via theorem 5. Theorem 6 is connected with theorem 4 through the mathematical representation of theorem 1.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Life Sciences > School of Chemistry, Food and Pharmacy > Department of Chemistry
ID Code:31278
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation